Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 1, Number 2

All articles in this issue are freely accessible.

Tables of Trigonometric Functions in Non-Sexagesimal Arguments
Raymond Clare Archibald.
Math. Comp. 1 (1943), 33-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Recent Mathematical Tables
Math. Comp. 1 (1943), 45-56
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Mathematical Tables—Errata
Math. Comp. 1 (1943), 56-59
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Unpublished Mathematical Tables
Math. Comp. 1 (1943), 59-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Mechanical Aids to Computation
Math. Comp. 1 (1943), 61-64
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Notes
Math. Comp. 1 (1943), 64-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Queries
Math. Comp. 1 (1943), 66-67
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Queries—Replies
Math. Comp. 1 (1943), 67-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda
Math. Comp. 1 (1943), 68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions